# SDR SWAA2024041774868

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 22,169 hours, 11,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET IS LOOSE ON SLIDE MAIN CABIN DOOR (AFT BRACKET)<[01] PERFORMED INSPECTION OF AFT CAPT SIDE GIRT BAR AND FOUND SPRING PIN LOOSE FROM THE BAR LOCK ASSY. REATTACHED THE SPRING PIN IAW AMM 25-66-01. NO DEFECTS NOTED.
